Niacin flush gave me permanent skin rash WTF! Help!
- 06-16-2008, 04:33 AM
Niacin flush gave me permanent skin rash WTF! Help!
I took this vasodilator supp sample like a month or two ago, I got the warm tingling sensation which I thought was kinda cool.. what wasn't anywhere to be cool was the bright red skin rash on my feet that I noticed when I went to take a shower, in particular on my left foot.
The skin feels dry even though I keep hydrating, and just today another small patch appeared which got me quite concerned about it.. if this thing spreads I'm screwd
Anyone ever got this? Any topical or supp to reverse it? The skin was clear on that area how could it possibly change so fast to a localized dry red rash?!?
- 06-16-2008, 04:47 AM
06-16-2008, 07:20 AM
i think ur a bit over reacting....a niacin rush shouldnt last for more than 30minutes...so if u get a "niacin" type rash a few days later its got nothing to do with the niacin...maybe u just have a rash and chapped skin...
06-16-2008, 09:25 AM
No it wasn't a few days later, the rash appeared right after an hour of taking the supp, maybe even sooner but I only noticed after my workout. I'm pretty sure it was the niacin, before there was nothing there. And the worst part is that this thing seems to be spreading slowly, kinda have a bit in my toes.. I think I'm gonna have to see the doctor for this one.
Thanks DAdams91982 for the suggestion, I'm gonna try it to see if it helps but this is weird, it seems like I have blood trapped underneath the skin.
It looks similar to the foot on this page http://ekebodesign.eu/blog/index.php...ar-mika-se-on/
06-16-2008, 11:34 AM
06-16-2008, 11:56 AM
06-16-2008, 12:00 PM
Niacin flush gives you a rash on your feet? I am kinda on the Idea Slow-Mum had. I think it could be athlete's foot and the niacin aggravates it. I haven't ever heard of a niacin flush rash on ones feet.
06-16-2008, 12:12 PM
I've had herbal supplements break me out in a wicked skin rash. Niacin wasn't the only thing in your supp, so I wouldn't pin the rash on it. What the niacin did was dilate your skin's blood vessels allowing a faster reaction to the offending agent. These reactions can be a beotch to clear though. Mine was unaffected by oral and topical antihistamines and steroids. Next time take just the niacin. Never take the other supp again.
06-16-2008, 01:08 PM
06-16-2008, 04:09 PM
i agree with the other posts...i HIGHLY doubt this is because of niacin...like i said earlier i think ur overreacting...u can just go to the doctor and everything will be fine...if it doesnt kill u it makes u stronger eh...
06-16-2008, 07:10 PM
While niacin flushes DO suck (had 500mg once, NOT fun for the next 45 minutes) - I wouldn't pin it on anything OTHER than the flush, that rash is coming from another ingredient or reaction.
06-21-2008, 04:41 AM
No but I did have some weird allergy during teens. Lots of itching and skin would peel a bit, went away after a couple years tough.. but left the skin on my feet with a bit of a darker tone here and there, I think I might have a tendency to develop ulcers, many people in my family have them including my mother.
The supplement I took was NOS Fusion from Reflex Here's the ingredient list:
ActiNOS 10 000mg
Ginko Biloba 3 000mg
Beta Alanine 1 600mg
Taurine 1 500mg
Glucuronolactone 1 000mg
Malic Acid n/a
Maltodextrin 1 000mg
Green Tea (epigallocatechin Gallate, Catechins) 100mg
Acesulfame K n/a
Vitamin C 60mg
Nicotinic acid 50mg
I always tought it had to be the niacin, I'll look into the other ingredients to see if I can find anything related to rashes.
06-21-2008, 01:10 PM
06-21-2008, 01:42 PM
06-21-2008, 03:32 PM
As jared said, why not be better safe than sorry? If it really is as bad as you say it is, your best bet would be to go to an actual DOCTOR to identify it. Be sure to at least bring a list of what you are taking/were taking at the time this happened, along with dosages and ingredients (or just bring the bottles, sounds silly but it is the best way to help figure out what is going on).
As Dr. D has stated in a commonly used quote; "any doctor who tries to diagnose and treat himself has an idiot for a doctor and a fool for a patient!"
Please get it checked out and update us with what's up.
06-21-2008, 07:58 PM
06-22-2008, 05:21 AM
No it's not acanthosis. It doesn't look good but it doesn't look that bad either.. wouldn't go to the swimming pool to show it off tough.
I probably will be seeing the doctor but I'm gonna try to apply some topicals for few weeks and try to get rid of it first.
Last time I went to the doctor with a sore throat she asked "why don't you stop smoking?!" even tough I pratically never smoked.
06-22-2008, 05:27 AM
07-09-2008, 03:35 PM
Just a little update. I've been using a dexametasone cream for a couple weeks and now the rash is much less visible.
07-09-2008, 09:19 PM
Did your doctor ever find out the cause of the rash? Anyways, glad to hear it's getting better! Certainly beats getting worse .
07-10-2008, 05:22 PM
Didn't went to the doctor.. someone in my family used this cream to get rid of a rash so I thought I'd give it a try.
07-10-2008, 10:06 PM
07-11-2008, 06:55 AM
07-11-2008, 08:32 AM
"I am legally blind and if I can Squat,deadlift and over all get myself to the gym then anyone can get their a$$ in gear and get strong!!" - malleus25
07-11-2008, 02:20 PM
I mean though, what does it accomplish, or if it isn't desired, how does one consume too much niacin?
07-11-2008, 04:32 PM
Similar Forum Threads
- By DT5 in forum AnabolicsReplies: 19Last Post: 03-22-2009, 09:45 PM
- By EZDUZIT in forum Supplement LogsReplies: 0Last Post: 09-22-2008, 06:43 PM
- By vika808 in forum SupplementsReplies: 18Last Post: 11-25-2007, 10:17 AM
- By machine528 in forum SupplementsReplies: 15Last Post: 11-19-2007, 07:07 AM